Hyperdefinable groups in simple theories

Journal of Mathematical Logic 1 (01):125-172 (2001)

Abstract
We study hyperdefinable groups, the most general kind of groups interpretable in a simple theory. After developing their basic theory, we prove the appropriate versions of Hrushovski's group quotient theorem and the Weil–Hrushovski group chunk theorem. We also study locally modular hyperdefinable groups and prove that they are bounded-by-Abelian-by-bounded. Finally, we analyze hyperdefinable groups in supersimple theories.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1142/S0219061301000053
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 45,305
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Definability and Definable Groups in Simple Theories.Anand Pillay - 1998 - Journal of Symbolic Logic 63 (3):788-796.

Add more references

Citations of this work BETA

Constructing an Almost Hyperdefinable Group.Itay Ben-Yaacov, Ivan Tomašić & Frank O. Wagner - 2004 - Journal of Mathematical Logic 4 (02):181-212.
Compactness and Independence in Non First Order Frameworks.Itay Ben-Yaacov - 2005 - Bulletin of Symbolic Logic 11 (1):28-50.
Quelques Réflexions Inévitables.Frank O. Wagner - 2013 - Archive for Mathematical Logic 52 (1-2):159-171.

View all 7 citations / Add more citations

Similar books and articles

Analytics

Added to PP index
2012-09-02

Total views
11 ( #717,865 of 2,280,226 )

Recent downloads (6 months)
1 ( #830,174 of 2,280,226 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature